Alert archive / Wyoming / High Wind Warnings in 2022

High Wind Warning 8, NWS Riverton, WY

March 29, 20225 counties in Wyoming

NWS Riverton, WY issued this high wind warning at Mar 29, 2022, 3:11 AM MDT for 5 counties in Wyoming. It took effect at Mar 29, 2022, 8:00 AM MDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 3:11 AM MDT (09:11 UTC)
In effect from
Mar 29, 2022, 8:00 AM MDT
Expired
Mar 29, 2022, 8:00 PM MDT
In force
12 hr
Issued by
NWS Riverton, WY

Counties Big Horn County, WY, Fremont County, WY, Johnson County, WY, Park County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 109 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 10:52 AM MDTNON-TSTM WND GST 58Greybull, WY
Mar 29, 11:00 AM MDTNON-TSTM WND GST 59Greybull, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3790 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

779 
WWUS75 KRIW 290911
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
311 AM MDT Tue Mar 29 2022

WYZ004-292200-
/O.UPG.KRIW.HW.A.0005.220329T1400Z-220330T0200Z/
/O.NEW.KRIW.HW.W.0008.220329T1400Z-220330T0200Z/
North Big Horn Basin-
Including the cities of Basin, Greybull, Lovell, Powell, 
and Shell
311 AM MDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...North Bighorn Basin.

* WHEN...From 8 AM this morning to 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east
  orientated roadways. Elevated to extreme blowover risk for
  lightweight and high-profile vehicles, including campers and
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds. Use caution if you must drive.

&&

$$

WYZ010-292200-
/O.UPG.KRIW.HW.A.0005.220329T1400Z-220330T0200Z/
/O.NEW.KRIW.HW.W.0008.220329T1400Z-220330T0200Z/
Northeast Johnson County-
Including the city of Buffalo
311 AM MDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Northeast Johnson County.

* WHEN...From 8 AM this morning to 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east
  orientated roadways. Elevated to extreme blowover risk for
  lightweight and high-profile vehicles, including campers and
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds. Use caution if you must drive.

&&

$$

WYZ006-292200-
/O.NEW.KRIW.HW.W.0008.220329T1400Z-220330T0200Z/
Southeast Big Horn Basin-
Including the cities of Ten Sleep and Worland
311 AM MDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

* WHAT...Northwest winds 30 to 35 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Southeast Bighorn Basin.

* WHEN...From 8 AM this morning to 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east
  orientated roadways. Elevated to extreme blowover risk for
  lightweight and high-profile vehicles, including campers and
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds. Use caution if you must drive.

&&

$$

WYZ011-292200-
/O.NEW.KRIW.HW.W.0008.220329T1400Z-220330T0200Z/
Southeast Johnson County-
Including the city of Kaycee
311 AM MDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

* WHAT...North winds 30 to 35 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Southeast Johnson County.

* WHEN...From 8 AM this morning to 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east
  orientated roadways. Elevated to extreme blowover risk for
  lightweight and high-profile vehicles, including campers and
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds. Use caution if you must drive.

&&

$$

WYZ017-292200-
/O.NEW.KRIW.HW.W.0008.220329T1400Z-220330T0200Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
311 AM MDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

* WHAT...North winds 30 to 40 mph with gusts 55 to 65 mph 
  expected.

* WHERE...North Wind River Basin. The strongest winds will likely
  only affect areas along and to the north of a Pavillion to 
  Shoshoni line, near the foothills of the Owl Creek and Bridger 
  Mountains.

* WHEN...From 8 AM this morning to 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east
  orientated roadways. Elevated to extreme blowover risk for
  lightweight and high-profile vehicles, including campers and
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior 
to the onset of winds. Use caution if you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/riw
3 follow-up statements
198 
WWUS75 KRIW 292128
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
328 PM MDT Tue Mar 29 2022

WYZ004-006-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
North Big Horn Basin-Southeast Big Horn Basin-
Including the cities of Basin, Greybull, Lovell, Powell, Shell, 
Ten Sleep, and Worland
328 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...North Bighorn Basin.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ010-011-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Northeast Johnson County-Southeast Johnson County-
Including the cities of Buffalo and Kaycee
328 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Northeast Johnson County.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ017-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
328 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 55 to 65 mph 
  expected.

* WHERE...Wind River Basin. The strongest winds will likely only 
  affect areas along and to the north of a Pavillion to Shoshoni 
  line, near the foothills of the Owl Creek and Bridger Mountains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/riw
087 
WWUS75 KRIW 292218
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
418 PM MDT Tue Mar 29 2022

WYZ004-006-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
North Big Horn Basin-Southeast Big Horn Basin-
Including the cities of Basin, Greybull, Lovell, Powell, Shell, 
Ten Sleep, and Worland
418 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...North Bighorn Basin.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Areas of dust reducing visibility to under
  a half mile are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep both hands on your steering wheel in case of a strong
wind gust.

In a parking log, park into the wind to minimize the possibility of 
your car door hitting another parked vehicle.

&&

$$

WYZ010-011-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Northeast Johnson County-Southeast Johnson County-
Including the cities of Buffalo and Kaycee
418 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Johnson County.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Areas of dust reducing visibility to under
  a half mile are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep both hands on your steering wheel in case of a strong
wind gust.

In a parking log, park into the wind to minimize the possibility of 
your car door hitting another parked vehicle.

&&

$$

WYZ017-300200-
/O.CON.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
418 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts 55 to 65 mph 
  expected.

* WHERE...Wind River Basin. The strongest winds will likely only 
  affect areas along and to the north of a Pavillion to Shoshoni 
  line, near the foothills of the Owl Creek and Bridger 
  Mountains.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Mainly to transportation especially on west-to-east 
  orientated roadways. Elevated to extreme blowover risk for 
  lightweight and high-profile vehicles, including campers and 
  tractor trailers.

* ADDITIONAL DETAILS...Areas of dust reducing visibility to under
  a half mile are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please keep both hands on your steering wheel in case of a strong
wind gust.

In a parking log, park into the wind to minimize the possibility of 
your car door hitting another parked vehicle.

&&

$$

Team Riverton/21
263 
WWUS75 KRIW 300134
NPWRIW

URGENT - WEATHER MESSAGE
National Weather Service Riverton WY
734 PM MDT Tue Mar 29 2022

WYZ004-006-300245-
/O.EXP.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
North Big Horn Basin-Southeast Big Horn Basin-
Including the cities of Basin, Greybull, Lovell, Powell, Shell, 
Ten Sleep, and Worland
734 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

The high wind warning for portions of the Bighorn Basin will be
allowed to expire at 8 PM as winds have started to weaken.

$$

WYZ010-011-300245-
/O.EXP.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Northeast Johnson County-Southeast Johnson County-
Including the cities of Buffalo and Kaycee
734 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

The high wind warning for Johnson County will be allowed to 
expire at 8 PM as winds have started to weaken.

$$

WYZ017-300245-
/O.EXP.KRIW.HW.W.0008.000000T0000Z-220330T0200Z/
Wind River Basin-
Including the cities of Riverton and Shoshoni
734 PM MDT Tue Mar 29 2022

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

The high wind warning for the Wind River Basin will be allowed to
expire at 8 PM as winds have started to weaken.

$$

21

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Mar 28, 11:32 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Mar 28, 11:32 PM MDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1132 PM MDT Mon Mar 28 2022

.UPDATE...
Issued at 717 PM MDT Mon Mar 28 2022

High resolutions models and MOS guidance are showing a decent
chance of high wind over northeast Bighorn Basin (zone 4), as
well as northern Johnson County (zone 10). Thus have issued a
high wind watch for those areas, and the night shift can take
another look.

&&

.SHORT TERM...This evening through Tuesday night
Issued at 154 PM MDT Mon Mar 28 2022

The dominant warm H5 trough will finally get pushed to the east
tonight into tomorrow, opening up the region to a late winter
season system. Aloft, the overall flow will be from the southwest,
bringing some Pacific moisture in from southern California.
Already seeing this moisture flow into southwest Wyoming and
starting to flow over the Wind River Range into the Wind River Basin.
This will start to wring out on local higher elevations starting
this evening, with the best snowfall occurring on the Wind River
Range. Tomorrow morning, a cold front begins to surge southward
from Montana, bringing in colder air at lower elevations.
Temperatures for areas east of the Divide will likely be steady in
the mid 40s through the day. As the cold air spills in,
precipitation will be more apt to fall for most areas. This will
also help bring down the snow levels through the afternoon,
bringing a bigger impact to places like South Pass and Casper
Mountain. Looks like the best combination of CAA, midlevel
instability, daytime heating and sfc lift will be later Tuesday
afternoon, which puts the peak of snowfall production on most
mountain ranges generally 3 to 6 pm. Latest forecast has not
appreciably changed the snowfall forecast, so Winter Weather
Advisory currently for the Winds will not need to be expanded for
this system. Lower elevations of the Bighorn and Wind River
basins, along with greater Natrona, Johnson, and Sweetwater
counties will remain warm enough that precip will fall all as
rain, with maybe some mixed in snowfall around sunset Tuesday. The
trough axis will be past central WY by midnight Tuesday night,
with only some light remnant flurries continuing for Natrona and
Sweetwater counties through sunrise Wednesday. Temperatures
Tuesday night will be back closer to normal, with lower elevations
falling into the 20s, while the western mountains and valleys,
along with YNP, fall well into the teens.

.LONG TERM...Wednesday through Monday
Issued at 154 PM MDT Mon Mar 28 2022

Conditions will by drying Wednesday, as the storm system moves
southward over the High/Central Plains. A shortwave ridge will
quickly build over the area Wednesday night, as another storm system
moves southward from the western Canadian provinces. The NAM is the
colder solution, keeping 700mb temperatures at minus 5C or colder on
Thursday. The GFS and ECMWF warm these temps to around minus 3C,
with the best chances for snow over the far west and north during
the day Thursday. Any rain would change over to snow Thursday night.
Snow will linger through the day Friday, as the system exits over
the Northern/Central Plains. A more zonal flow pattern will be in
place over the weekend, with another trough moving over the area.
The GFS and ECMWF are split with the timing of this system. The
ECMWF is the faster solution, moving this system quickly over the
state on Saturday, while the GFS is slower and brings it in on
Sunday.

Temperatures will be at or slightly below normal through the period.
Strong winds are not anticipated through the period, although breezy
winds with gusts of 25 to 30 mph can be expected.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1132 PM MDT Mon Mar 28 2022

East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals

An approaching storm system will result in increasing coverage of
mountain snow and valley rain Tuesday morning. A cold front will
push into northern Wyoming between 10Z and 12Z Tuesday. This cold
front is then expected to push south to the Continental Divide
between 15Z and 18Z. In wake of this cold front, very windy
northerly surface winds are expected as well as lowering ceilings
to MVFR to low VFR. The best chance of prolonged precipitation
will be across KCOD, KCPR and KLND. The precipitation type is
expected to transition from rain to snow Tuesday afternoon and
evening. Improving conditions are expected with decreasing
cloudiness late Tuesday night. Mountains will frequently be
obscured after frontal passage.

West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals

Isolated to locally scattered valley rain, mountain snow are
expected through 18Z Tuesday. After 18Z Tuesday, increasing
coverage and intensity of the precipitation is expected especially
south of a KAFO-KPNA line. The canadian cold front will push
southwest across Sweetwater County Tuesday afternoon switching
winds to the northeast. Periods of MVFR ceilings are expected
across all terminals with KJAC the lease likely. After colder air
works into the area Tuesday afternoon, the precipitation type
looks to change to snow Tuesday afternoon and evening. As this
occurs, IFR visibility in snow is expected. The precipitation is
expected to decrease in coverage from north to south between 03Z
and 09Z Wednesday.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

&&

.FIRE WEATHER...
Issued AT 154 PM MDT Mon Mar 28 2022

Dry and windy conditions will continue for today for the central
WY zones, along with the area around South Pass. Humidity levels
along I-25 have fallen to 10 to 15 percent, while southwest wind
gusts have increased to 35 to 40 mph. Expect these area to remain
dry and windy through the rest of the day. Remaining lower
elevation locations will also be dry, but winds will remain
lighter through tonight.

A cold front will sweep through the state late tonight and early
tomorrow, bringing colder north winds. This system will be
accompanied by increased moisture and rain/snow during the day
Tuesday. A second round of precipitation will move through
Wednesday night an Thursday morning.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from 8 AM MDT Tuesday through Tuesday evening
for WYZ004-010.

Winter Weather Advisory until 7 AM MDT Wednesday for WYZ014-015.

&&

UPDATE...Murrell
SHORT TERM...Straub
LONG TERM...LaVoie
AVIATION...Murrell
FIRE WEATHER...Straub
Hazardous weather outlook, Mar 28, 7:15 PM MDT, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
715 PM MDT Mon Mar 28 2022

WYZ001>020-022>030-291200-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
715 PM MDT Mon Mar 28 2022

...Winter Weather Advisory for the Wind River Mountains late
tonight through Tuesday night...

...High Wind Watch for portions of northern Wyoming on Tuesday...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Tonight.

Significant snow expected to begin late tonight over the Wind
River Mountains with the most impact along South Pass. Please see
the winter weather statement for more details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday...Winter weather with travel impacts continue over South
Pass. High wind possible over portions of northern Wyoming. Please
see the high wind statement for more details.

Thursday into Friday...Another wet weather system with rain and
snow is likely.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Team Riverton/21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:08 PM MDTHigh Wind WatchRIWBig Horn, Johnson, Park8 hr

Nearby

High Wind Warnings in Wyoming, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.